Corrigendum to ``Translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$", [Bull. Korean Math. Soc. 54 (2017), no. 3, 953--965]
Bull. Korean Math. Soc. 2020 Vol. 57, No. 6, 1581-1590
Published online November 2, 2020
Printed November 30, 2020
Bahaddin Bukcu, Murat Kemal Karacan, Dae Won Yoon
Gazi Osman Pasa University; Usak University; Gyeongsang National University
Abstract : In \cite{1}, there are some mistakes in calculations and solutions of differential equations and theorems that appeared in the paper. We here provide correct solutions and theorems.
Keywords : Laplace operator, simply isotropic space, translation surfaces
MSC numbers : 53A35, 53B30, 53A40
Supported by : The third author was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2015R1D1A1A01060046)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd